# SDR UALA2013061304100

- Difficulty date: June 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 66,758 hours, 24,541 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Abnormal
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SQUEALS.   F/A AND NOTED LOUD AND VERY ANNOYING NOISE COMING FROM ALONG TOP SIDE OF MED GATE AREA.  LASTED ENTIRE FLT,  BUT DURING T/O AND DESCENT, IT ONLY HAD A HIGH PITCH SQUEAL.  ON ARRIVAL, CHECKED DOOR SEALS AND PREVIOUS REPAIRED AREAS.  ALL OK.  REPLACED R1 DOOR SEAL ASSY DUE TO ABNORMAL SEAL SHAPE. PRESSURIZED ACFT AND NO LEAK PRESENT.  SEAL REPLACED IAW MM 52-09-01.
